# SDR SWAA2018091725212

- Difficulty date: August 21, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR FITTING CORRODED.  R&R FITTING IAW AMM.
